Pacific Journal of Mathematics

Uniqueness of extensions of positive linear functions.

Richard C. Metzler

Article information

Source
Pacific J. Math., Volume 74, Number 1 (1978), 179-182.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102810447

Mathematical Reviews number (MathSciNet)
MR487947

Zentralblatt MATH identifier
0371.28009

Subjects
Primary: 46E27: Spaces of measures [See also 28A33, 46Gxx]
Secondary: 28C05: Integration theory via linear functionals (Radon measures, Daniell integrals, etc.), representing set functions and measures

Citation

Metzler, Richard C. Uniqueness of extensions of positive linear functions. Pacific J. Math. 74 (1978), no. 1, 179--182. https://projecteuclid.org/euclid.pjm/1102810447


Export citation

References

  • [1] N. Boboc and A. Cornea, Cones des fonctionscontinuessur un espace compact, C. R. Acad. Sc. Paris, t., 261 (October 4, 1965), 2564-2567.
  • [2] D. A. Edwards, Separation des fonctions reeles definies sur un simplexe de Choquet, C. R. Acad. Sc. Paris, t., 261 (October 1965), 2798-2800.
  • [3] J. Kelley and I. Namioka, Linear Topological Spaces, D. Van Nostrand Co.* Inc., Princeton, New Jersey, (1963).
  • [4] R. C. Metzler, Positive linear functions,integration,and Choquet's theorem, Pacific J. Math., 60 (1975), 277-296.